Works matching AU Karapinar, Erdal
Results: 235
Some extensions for Geragthy type contractive mappings.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0830-1
- By:
- Publication type:
- Article
A note on fixed point results in complex-valued metric spaces.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0550-6
- By:
- Publication type:
- Article
A short-note on 'Common fixed point theorems for non-compatible self-maps in generalized metric spaces'.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0579-6
- By:
- Publication type:
- Article
A solution for the non-cooperative equilibrium problem of two person via fixed point theory.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0679-3
- By:
- Publication type:
- Article
A short-note on 'Common fixed point theorems for non-compatible self-maps in generalized metric spaces'.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, p. 1, doi. 10.1186/s13660-015-0579-6
- By:
- Publication type:
- Article
A note on '(G, F)-Closed set and tripled point of coincidence theorems for generalized compatibility in partially metric spaces'.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-522
- By:
- Publication type:
- Article
Further generalizations of the Banach contraction principle.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-439
- By:
- Publication type:
- Article
α-ψ-Geraghty contractions on generalized metric spaces.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-423
- By:
- Publication type:
- Article
Generalized α-ψ contractive mappings in quasi-metric spaces and related fixed-point theorems.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-36
- By:
- Publication type:
- Article
Generalized (ξ, α)-expansive mappings and related fixed-point theorems.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-22
- By:
- Publication type:
- Article
New extension of p-metric spaces with some fixed-point results onM-metric spaces.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-18
- By:
- Publication type:
- Article
Fixed-Point Results for Meir–Keeler Type Contractions in Partial Metric Spaces: A Survey.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 17, p. 3109, doi. 10.3390/math10173109
- By:
- Publication type:
- Article
Contraction in Rational Forms in the Framework of Super Metric Spaces.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 17, p. 3077, doi. 10.3390/math10173077
- By:
- Publication type:
- Article
Interpolative Meir–Keeler Mappings in Modular Metric Spaces.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 16, p. 2986, doi. 10.3390/math10162986
- By:
- Publication type:
- Article
Controllability of Second Order Functional Random Differential Equations with Delay.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 7, p. 1120, doi. 10.3390/math10071120
- By:
- Publication type:
- Article
Proinov-Type Fixed-Point Results in Non-Archimedean Fuzzy Metric Spaces.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 14, p. 1594, doi. 10.3390/math9141594
- By:
- Publication type:
- Article
FIXED POINT RESULTS FOR GENERALIZED α-ψ-CONTRACTIONS IN METRIC-LIKE SPACES AND APPLICATIONS.
- Published in:
- Electronic Journal of Differential Equations, 2015, v. 2015, p. 1
- By:
- Publication type:
- Article
A Hybrid Contraction that Involves Jaggi Type.
- Published in:
- Symmetry (20738994), 2019, v. 11, n. 5, p. 715, doi. 10.3390/sym11050715
- By:
- Publication type:
- Article
Solutions of the Nonlinear Integral Equation and Fractional Differential Equation Using the Technique of a Fixed Point with a Numerical Experiment in Extended b-Metric Space.
- Published in:
- Symmetry (20738994), 2019, v. 11, n. 5, p. 686, doi. 10.3390/sym11050686
- By:
- Publication type:
- Article
On Ω Class of Mappings in a p-Cyclic Complete Metric Space.
- Published in:
- Symmetry (20738994), 2019, v. 11, n. 4, p. 534, doi. 10.3390/sym11040534
- By:
- Publication type:
- Article
A Common Fixed-Point Theorem for Iterative Contraction of Seghal Type.
- Published in:
- Symmetry (20738994), 2019, v. 11, n. 4, p. 470, doi. 10.3390/sym11040470
- By:
- Publication type:
- Article
On Interpolative Hardy-Rogers Type Contractions.
- Published in:
- Symmetry (20738994), 2019, v. 11, n. 1, p. 8, doi. 10.3390/sym11010008
- By:
- Publication type:
- Article
Some Fixed-Point Theorems in b-Dislocated Metric Space and Applications.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 12, p. 691, doi. 10.3390/sym10120691
- By:
- Publication type:
- Article
Sehgal Type Contractions on b-Metric Space.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 11, p. 560, doi. 10.3390/sym10110560
- By:
- Publication type:
- Article
A New Approach to the Solution of the Fredholm Integral Equation via a Fixed Point on Extended b-Metric Spaces.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 10, p. 512, doi. 10.3390/sym10100512
- By:
- Publication type:
- Article
Common Fixed Point Theorem for Three Mappings in Banach Valued Norm Spaces.
- Published in:
- Gazi University Journal of Science, 2013, v. 26, n. 1, p. 39
- By:
- Publication type:
- Article
A Gap in the Paper "A Note on Cone Metric Fixed Point Theory and its Equivalence" [Nonlinear Anal. 72(5), (2010), 2259-2261l.
- Published in:
- Gazi University Journal of Science, 2011, v. 24, n. 2, p. 233
- By:
- Publication type:
- Article
Efficient fixed-point iteration for generalized nonexpansive mappings and its stability in Banach spaces.
- Published in:
- Open Mathematics, 2023, v. 21, n. 1, p. 1753, doi. 10.1515/math-2022-0461
- By:
- Publication type:
- Article
ON RANDOM COINCIDENCE POINT AND RANDOM COUPLED FIXED POINT THEOREMS.
- Published in:
- Palestine Journal of Mathematics, 2015, v. 4, n. 2, p. 348
- By:
- Publication type:
- Article
Multivalued φ-Contractions on Extended b-Metric Spaces.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/5989652
- By:
- Publication type:
- Article
(α,ψ)-Meir-Keeler Contraction Mappings in Generalized b-Metric Spaces.
- Published in:
- Journal of Function Spaces, 2018, p. 1, doi. 10.1155/2018/3264620
- By:
- Publication type:
- Article
On the Power of Simulation and Admissible Functions in Metric Fixed Point Theory.
- Published in:
- Journal of Function Spaces, 2017, p. 1, doi. 10.1155/2017/2068163
- By:
- Publication type:
- Article
Abstract random differential equations with state-dependent delay using measures of noncompactness.
- Published in:
- Nonlinear Analysis: Modeling & Control, 2024, v. 29, n. 3, p. 528, doi. 10.15388/namc.2024.29.34969
- By:
- Publication type:
- Article
Existence of fixed point and best proximity point of p-cyclic orbital ɸ-contraction map.
- Published in:
- Nonlinear Analysis: Modeling & Control, 2022, v. 27, n. 1, p. 91, doi. 10.15388/namc.2022.27.25188
- By:
- Publication type:
- Article
A study of common fixed points that belong to zeros of a certain given function with applications.
- Published in:
- Nonlinear Analysis: Modeling & Control, 2021, v. 26, n. 5, p. 781, doi. 10.15388/namc.2021.26.21945
- By:
- Publication type:
- Article
Quadruple Fixed Point Theorems in Partially Ordered Metric Spaces Depending on Another Function.
- Published in:
- ISRN Applied Mathematics, 2012, p. 1, doi. 10.5402/2012/539125
- By:
- Publication type:
- Article
Revisiting Meir-Keeler type fixed operators on Branciari distance space.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 4, p. 97, doi. 10.32513/tbilisi/1578020570
- By:
- Publication type:
- Article
Weak proximal normal structure and coincidence quasi-best proximity points.
- Published in:
- Applied General Topology, 2020, v. 21, n. 2, p. 331, doi. 10.4995/agt.2020.13926
- By:
- Publication type:
- Article
Tripled fixed point theorems in partially ordered metric spaces.
- Published in:
- Studia Universitatis Babeş-Bolyai, Mathematica, 2013, v. 58, n. 1, p. 75
- By:
- Publication type:
- Article
ON COUPLED FIXED POINT THEOREMS IN PARTIALLY ORDERED PARTIAL METRIC SPACES.
- Published in:
- Journal of Applied Functional Analysis, 2013, v. 8, n. 2, p. 158
- By:
- Publication type:
- Article
ON COUPLED FIXED POINT THEOREMS IN PARTIALLY ORDERED PARTIAL METRIC SPACES.
- Published in:
- Journal of Applied Functional Analysis, 2013, v. 8, n. 1, p. 158
- By:
- Publication type:
- Article
A NEW NON-UNIQUE FIXED POINT THEOREM.
- Published in:
- Journal of Applied Functional Analysis, 2012, v. 7, n. 1/2, p. 92
- By:
- Publication type:
- Article
ĆIRIĆ AND MEIR-KEELER FIXED POINT RESULTS IN SUPER METRIC SPACES.
- Published in:
- Applied Set-Valued Analysis & Optimization, 2022, v. 4, n. 3, p. 271, doi. 10.23952/asvao.4.2022.3.02
- By:
- Publication type:
- Article
EXTENSIONS OF MEIR-KEELER CONTRACTION VIA w-DISTANCES WITH AN APPLICATION.
- Published in:
- Kragujevac Journal of Mathematics, 2022, v. 46, n. 4, p. 533, doi. 10.46793/KgJMat2204.533B
- By:
- Publication type:
- Article
A NEW GENERALIZATION OF M-METRIC SPACE WITH SOME FIXED POINT THEOREMS.
- Published in:
- Facta Universitatis, Series: Mathematics & Informatics, 2021, v. 36, n. 1, p. 79, doi. 10.22190/FUMI200310007K
- By:
- Publication type:
- Article
APPLICATIONS OF NON-UNIQUE FIXED POINT THEOREM OF ĆIRIĆ TO NONLINEAR INTEGRAL EQUATIONS.
- Published in:
- Bulletin of Mathematical Analysis & Applications, 2019, v. 11, n. 2, p. 32
- By:
- Publication type:
- Article
ON SOME FIXED POINT RESULTS IN EXTENDED STRONG b-METRIC SPACES.
- Published in:
- Bulletin of Mathematical Analysis & Applications, 2018, v. 10, n. 3, p. 25
- By:
- Publication type:
- Article
TRIPLE FIXED POINTS IN ORDERED METRIC SPACES.
- Published in:
- Bulletin of Mathematical Analysis & Applications, 2012, v. 4, n. 1, p. 197
- By:
- Publication type:
- Article
Some integral type common fixed point theorems satisfying ø-contractive conditions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 4, p. 593, doi. 10.36045/bbms/1414091005
- By:
- Publication type:
- Article
SOME FIXED POINT THEOREMS IN BRANCIARI METRIC SPACES.
- Published in:
- Mathematica Slovaca, 2017, v. 67, n. 5, p. 1189, doi. 10.1515/ms-2017-0042
- By:
- Publication type:
- Article